排灌机械工程学报
   Home  About Journal  Editorial Board  Author Center  Subscriptions    中文 
Journal of Drainage and Irrigation Machinery Engin  2002, Vol. 20 Issue (4): 18-20    DOI: 10.3969/j.issn.1674-8530.2002.04.006
Article Current Issue| Next Issue| Archive| Adv Search |
Research on Permeable Mechanism of Surge Irrigation
LIU Yu-lin
Jiangsu University Technical Centre of Fluid Machinery Engineering

Copyright © 2011 Journal of Drainage and Irrigation Machinery Engineering
Support by Beijing Magtech Co.Ltd   E-mail: support@magtech.com.cn